By Topic

Time optimal linear schedules for algorithms with uniform dependencies

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Shang, W. ; Center for Adv. Comput. Studies, Univ. of Southwestern Louisiana, Lafayette, LA, USA ; Fortes, J.A.B.

The authors address the problem of identifying optimal linear schedules for uniform dependence algorithms so that their execution time is minimized. Procedures are proposed to solve this problem based on the mathematical solution of a nonlinear optimization problem. The complexity of these procedures is independent of the size of the algorithm. Actually, the complexity is exponential in the dimension of the index set of the algorithm, and for all practical purposes, very small due to the limited dimension of the index set of algorithms of practical interest. A particular class of algorithms for which the proposed solution is greatly simplified is considered, and the corresponding simpler organization procedure is provided

Published in:

Computers, IEEE Transactions on  (Volume:40 ,  Issue: 6 )